MathSciNet Relay Station
MathSciNet bibliographic data
MR1217576 (94b:60038) 60F10 (35B40 35K55 60J80)
Lee, Tzong-Yow Some limit theorems for super-Brownian motion and semilinear differential equations. Ann. Probab. 21 (1993), no. 2, 979–995.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement